MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Catalog Number 826638
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that a few days after a microsensor (id 826638) implantation, the connected icp express started showing negative values such as -50mmhg/ -90mmhg etc.According to information provided, the product ids for the monitor and cable used were unknown.It is also unknown when was the implantation and explant date.It is unknown if the patient had any signs and symptoms due to negative values.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id 826638) was returned for evaluation.Device history record (dhr) - the product code 826638 with lot # 6773933, sn # (b)(6), conformed to the specifications when released to stock.Failure analysis - no visible damage to the sensor, catheter material or connector.Icp express read 516.The device passed electronic, noise, linearity/hysteresis and signal drift tests.The complaint was not confirmed.Root cause analysis - the possible root cause for this issue reported by the customer could be due to an unstable sensor performance or incorrect selection of semiconductor components.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19054536
Report Number3013886523-2024-00104
Device Sequence Number18172924
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public(01)10381780520504(17)270930(10)6773933
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown